# SDR 06FDEA1259

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FILLER REPAIRS LOCATED ON RT WING NR 1 SLAT L/E REQUIRES EVALUATION.  REMOVED DENT'S FILLER REPAIRED DENTS IAW A310-200 SRM 57-40-00 PG 201 PG 216 AND A310-200 SRM 51-73-10 PARA C.
